MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO STRYKER PRECISION OSCILLATING TIP SAW CARTRIDGE (25X1.27X105MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO STRYKER PRECISION OSCILLATING TIP SAW CARTRIDGE (25X1.27X105MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Model Number 6425127105
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that prior to a surgical procedure, it was noted that the seal on the packaging of the device was open.It was also reported that this event did not occur during a surgical procedure, and there was no delay or adverse consequences as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
STRYKER PRECISION OSCILLATING TIP SAW CARTRIDGE (25X1.27X105MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10265236
Report Number0001811755-2020-01706
Device Sequence Number11000583
Product Code GFA
UDI-Device Identifier07613327143744
UDI-Public07613327143744
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Model Number6425127105
Device Catalogue Number6425127105
Device Lot Number20007017
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date07/13/2020
Supplement Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1